MAUDE Adverse Event Report: I-SENS ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with a retained meter and strips from the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Customer has been having issues with these glucometers.They stated they have had three occurrences in the past few weeks where the readings have been off.They received a call for patient experiencing diabetic problems.He had fallen.He was alert but confused.The patient's son had given honey before the ambulance arrived.They checked the patient's sugar.They received a reading of 155.The paramedics gave him glucose gel, food (sandwich) and juice.They checked him again and the meter read 90, which they feel was incorrect and should have been higher after the honey, the glucose gel, so they think the meter read too high when he was originally tested, and he was low.The patient became alert, and he was able to answer all their questions.He came back to normal.He was not transported to the hospital.Verified they change the lancets each time they test.They use alcohol to clean fingers and allow finger to dry completely.Patient was not receiving any oxygen therapy.Patient doesn't have trouble getting a blood sample.The meter and test strips are stored together in the back of the ambulance in a temperature-controlled environment.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
As the complaint meter was returned, i-sens analyzed the accuracy issue using the returned meter and retained strips.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%) which satisfied the internal standard in i-sens.Even when the meter was disassembled, there were no abnormalities such as inflow of blood/foreign substance into the connector or damaged pins.Therefore, it is judged that the product operated normally.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key16344008
Report Number3005621222-2023-00001
Device Sequence Number6918647
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberUM05MAA2A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight77 KG